RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 3  


Ordinary Differential Equations
Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. I
A. I. Bulgakov
371
Sliding modes in second-order piecewise-linear difference systems
V. A. Gustomesov
380
Factorization of a linear boundary value problem and the monotonicity of the Green operator
A. I. Domoshnitskii
390
An indicator quadratic form and the stability of solutions of a system of differential equations
N. M. Maskin
395
Invariant manifolds of autonomous differential equations, and sign-variable Lyapunov functions
Yu. A. Mitropol'skii, V. L. Kulik
398
Obtaining estimates for the stability of solutions of stochastic functional-differential equations
I. G. Nechaeva, D. Ya. Khusainov
405
On a regularization procedure for a function of the value of a nonlinear control problem
V. E. Pak, A. G. Chentsov
414
Completely controllable dynamical polysystems
N. N. Petrov
423
Justification of a partial averaging scheme for systems with slow and fast variables
V. A. Plotnikov, Larbani Mussa
428
On the continuous dependence of solutions of a quasilinear impulsive boundary value problem on parameters
G. R. Ragimkhanov
432
Regional integrability of the $N$-body problem
L. L. Sokolov, K. V. Kholshevnikov
437

Partial Differential Equations
Controllability and quasicontrollability of parabolic systems with delay
S. A. Avdonin, O. Ya. Gorshkova
442
Fundamental solution of the wave equation with several singularities and the Huygens principle
I. A. Kipriyanov, Yu. V. Zasorin
452
A boundary value problem without initial conditions for a linear one-dimensional system of hyperbolic-type equations
V. M. Kirilich, A. D. Myshkis
463
On the existence and uniqueness of bounded solutions of systems of first-order quasilinear evolution partial differential equations
N. B. Konyukhova
469
On the existence of a global solution of a nonlinear diffusion system of equations of reactor dynamics
R. S. Makin
483
Uniform stabilization as $t\to\infty$ of the solution of the Cauchy problem for a system of acoustic vibrations in a compressible medium
V. N. Maslennikova, I. M. Petunin
489
Fundamental solutions of parabolic systems with discontinuous coefficients and their applications to boundary value problems. V
M. I. Matiichuk
501
Solvability of the Cauchy problem for linear singular equations of evolution type
G. A. Sviridyuk, M. V. Sukhanova
508

Short Communications
Investigation of periodic solutions of a differential equation of pendulum type
Z. S. Batalova, N. V. Buhalova
516
Construction, numerical realization and investigation of difference schemes for solution of the problem on mathematical modeling of vortical formations in laboratory conditions
P. A. Vakulchik, A. N. Rashid
519
Application of integral transformations to the solution of some mixed problems
E. A. Gasymov
521
A class of loaded elliptic equations
M. T. Dzhenaliev (Jenaliyev)
522
The Green function for spatial stationary problems of heat conduction of a multilayer body
Yu. M. Kolyano, B. V. Protsyuk, B. A. Drapkin
524
On the boundedness of powers of selfadjoint extensions of singular elliptic operators acting in weighted classes
A. A. Larin
528
Spectral properties of differential operators with discontinuous coefficients
S. I. Mitrokhin
530
Asymptotics of solutions of boundary value problems for linear, singularly perturbed systems on the infinite interval
N. G. Panfilov
532
On solutions of stochastic equations with almost surely periodic trajectories
A. E. Rodkina
534
A representation of solutions of the Sturm–Liouville equation and its applications
N. A. Chernyavskaya, L. A. Shuster
537
Application of the second Lyapunov method for estimating the integral funnel of a system of differential equations
V. V. Zaitsev
540
On observability for the one-dimensional heat equation
E. K. Kostousova
543
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020